# SDR DALA2021072204153

- Difficulty date: July 18, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N816DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31927
- Aircraft time: 24,695 hours, 9,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7375031) DURING INSPECTION FOUND EMERGENCY LIGHT ON SEAT 13D INOP. INSTALLED MISSING LENS ON EMERGENCY LIGHT AT 13D. EMERGENCY LIGHT OPS CHECK OK AS PER B737 AMM 33-51.
